MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: (b)(6).
 
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that there was at this time, it is unknown if there was patient involvement at the time the issue was discovered; however, there was no reported harm to the patient or user.The customer called technical support to report that there was a blower assembly failure.A repair quote for the replacement blower assembly was sent to the customer for approval, and the customer accepted.The replacement blower assembly has been shipped to the customer for repair.Investigation is ongoing.
 
Additional Manufacturer Narrative
Per good faith effort (gfe) response, the customer only requested a repair quotation for the replacement blower assembly.The customer approved the quote, and the replacement blower assembly was sent to the customer as material only.No other action was taken by a philips service engineer.It is unknown what the outcome of the service event was, and no further case information about the status of the device could not be obtained.The investigation concludes that no further action is required at this time.If the decision is made to have the device evaluated and repaired, a new service order will be opened and will be captured through philip's normal complaint procedure.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key21969009
Report Number2518422-2025-044583
Device Sequence Number8414870
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/13/2025
Date Device Manufactured11/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown